I have been taking Myrbetriq for 7 days. Today, I was driving to pick my children up from summer camp, and was hit with severe lower abdominal pain that is radiating to my lower back and groin. My urologist is not available, and I am in agony. Do I just stop taking the medication? Or should I be going to emerge?
This could be a reaction to the medication, although it seems a bit odd that it would affect you so severely after 7 days with no previous side effects. If the pain is really that severe, and you're unable to reach your Dr, going to the emergency room wouldn't be a bad idea. If for no other reason than they may be able to give you something to make you more comfortable until you can get to your Dr. I would definitely try to get hold of your Dr as soon as possible and make him aware of your problems. You should keep an eye on your urine and bowel movements for any noticeable signs of blood or black/tarry stools. Either one should send you on to the er. I hope you feel better soon.
- Myrbetriq Information for Consumers
- Myrbetriq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Myrbetriq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Jun 2013 • 4 answers
Severe lower back pain remained for three months and now it moved on frontal abdominal side and also
Posted 26 Nov 2013 • 2 answers
Posted 26 Oct 2015 • 1 answer
Posted 9 Nov 2015 • 1 answer
Posted 10 Jan 2017 • 0 answers